Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

7 year old with allergy and asthma. Difficulty breathing, increased heart rate. Taking albuteral. Need to go to emergency?

Hi my son just turned 7. He s very active and usually healthy, though he does have allergy induced asthma . He started out with mild cold symptoms but last night began having difficulty breathing ,( wheezing , short rapid breath) and an increased heart rate . We gave him albuteral( didnt help) then proceded with breathing treatments with albuteral. Had a fever of 102 at night and continued with breathing difficulty. This morning gave anther treatment still wasn t feeling great but his breathing improved. He currently has a resting heart rate of 102, 99.5 degrees, improved breathing and says he feels better overall. Should I bring him to the doctors or just stay vigilant?
Asked On : Wed, 30 Jan 2013
Answers:  2 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Infection predisposes to attacks of asthma. Your son seems to have developed respiratory infection and the breathing difficulty is a consequence. He may need to be put on a nebulizer for improved breathing ;he may need further medication as well to treat the infection as he does have fever. I suggest that you take him to his pediatrician for further care. Good luck.
Answered: Wed, 30 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Pulmonologist Dr. Modini Venkatarao's  Response
you kid is suffering with asthma with acute exacerbation may be due to viral fever
so he need fever treatment along with asthma medication
so this episode may take a week days time to recover with proper medication
so he need immediate doctors help
so consult GP/pediatrician
Thank you
Answered: Wed, 30 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor